# SDR CA130502002

- Difficulty date: April 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero BAE1251000A
- Engine: Pwa PW305B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED THE LT ENGINE SPOOL BACK AND AN UNCOMMANDED SHUTDOWN AFTER 30 MINUTES OF FLIGHT DURING CRUISE AT FL 330.  DURING THE SHUTDOWN, THE CREW PERFORMED THE EMERGENCY CHECK LIST AND DESCENDED TO FL210 WHERE THEY PERFORMED A START.  THE DURATION OF THE ENGINE EXPERIENCING THE UNCOMMANDED SHUTDOWN TO RE-LIGHT WAS APPROXIMATELY 5-6 MINUTE.AFTER THE ENGINE RE-STARTED IN FLIGHT, NO ABNORMALLY WAS OBSERVED THROUGHOUT THE REST OF THE FLIGHT.  TROUBLESHOOTING ON-GOING.
